# SDR HEEA079923

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 2,481 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7650007901103
- Part serial: 11094
- Condition: Odor
- Location: Air Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER PRODUCING A BURNING SMELL.
